Skip to Content

Can Zocor cause very bad blisters and sores?

Answers (1)

1 May 2012

Yes - you could be experiencing a type of allergic reaction (erythema multiforme).You should stop the medicine and see your doctor as soon as you can.
http://www.drugs.com/sfx/zocor-side-effects.html - scroll down to dermatologic.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone out there know or have bullous pempagoid?Its clear blisters on your body?

the skin disorder is on my legs and back. Now The blisters are starting in my mouth and throat. They turn into sores thats hard to heal. I have ...

1 answer 27 Feb 2011

What can be possible diagnosis for frequent appearance of blisters in the natal cleft region?

Blisters resolve completely without any medication but leaves a dark mark and appears again itching is present and blisters burst and clear fluid ...

0 answers 18 Dec 2011

Can I use Bacitracin Antibiotic whater-jel for chapped lips/cold sores?

I seem to have an allergic reaction when using any type of chap stick, it cases cold sore and fever blisters when I try to use them. I am guessing I ...

2 answers 15 Nov 2013

After taking mobic I developed blister like sores on the inside of my mouth. A good substitute?

My doctor perscribed mobic for pain and inflamation in my wrist. After a few days I developed blister like sores on the inside of my mouth, even on ...

1 answer 15 Aug 2014

Dermatitis Herpetiformis - I have been on Dapsone for one month. I have had scratch like marks that?

... turned to blisters on my collar bones. Now I am getting cold sore like blisters that are spreading all over my upper lip. Anyone ever experience ...

0 answers 26 Oct 2014